Propecia - Migraine/Aura? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Member
    Join Date
    Jun 2012
    Posts
    31

    Default Propecia - Migraine/Aura?

    I started taking Propecia about 3 or 4 months ago. So far I'd experienced little to no side effects, however in the past week I've felt off to the point where I believe I'm suffering from aura (Migraines minus the headache).

    I've stopped taking it since Friday but so far seen no improvement, maybe a little worse. Is this common?

    It could well be stressed related, as I've had a lot of family problems lately.

  2. #2
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    3,150

    Default

    I seriously doubt after 4 months on the drug it would now present a side effect such as a migrane. Never heard of this one before ever.

    Im not a doctor but as i say never heard of this as a side effect.
    Visit my website: SPEXHAIR

    Watch regular segments and interviews on The Bald Truth UK show

    View Media interviews www.spexhair.media

    Subscribe to my YouTube Channel : SpexHair Youtube

    I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

  3. #3
    Member
    Join Date
    Jun 2012
    Posts
    31

    Default

    Hmm perhaps not a migraine then.

    Just a general sense of dissorientation, dizziness. Light and sound sensitivity.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Sun Exposure after Hair Transplant
02-26-2009 03:36 PM
Last Post By uniacc
Today 03:33 AM
Adventure Games
Yesterday 11:32 PM
by vobejoh
Last Post By vobejoh
Yesterday 11:32 PM
Octordle game - it will surprise you
08-04-2022 12:43 AM
by Silajay
Last Post By Filip Brains
Yesterday 10:00 AM
Dr. Bhatti |IAHRS member | Patient Result | 2231 FUE |12 moths post op
10-10-2019 01:13 AM
by Spex
Last Post By Rodneyy
Yesterday 05:18 AM
There's an app for that...
07-11-2014 10:31 AM
Last Post By andersenin
Yesterday 05:15 AM